# SDR SIMA20120306001

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 20,739 hours, 17,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2954 THE FLIGHT ATTENDANT REPORTED THE MAIN DOOR HANDLE WAS HARD TO MOVE TO THE OPEN POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED MAIN-DOOR FRAME ROLLERS LUBRICATION PER EMB-145 AMM 53-21-02.  THE OPERATIONAL CHECK WAS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
